# SDR DALA2015031502183

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N307DQ
- Make and model: Boeing 737732
- Aircraft serial: 29679
- Aircraft time: 19,953 hours, 7,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING  ACFT FAILED FUNCTIONAL EMERGENCY LIGHTING TEST. MAINTENANCE REMOVED AND REPLACED THE POWER SUPPLIES IAW AMM 33-51. FUNCTIONAL CHECKED GOOD
